# SDR ABXA20140424103

- Difficulty date: April 24, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147VB121
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 3685395453215AX
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1043 FLOOR ATTACHMENT BRACKET BROKEN.  R & R FLOOR ATTACHMENT BRACKET AT STATION 1043 UNDER FLOOR PANEL 241S IAW SRM 51-40-02.  SDR INFO CRACKED 2 INCHES PN 368-53-95453-215AX, PART NAME ATTACH BRACKET, SN NSN, LBL 55, STA. 1043.  ACFT WAS GNDED.
